# SDR YENA201707010557

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 31,843 hours, 20,026 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2011060020
- Condition: Failed
- Location: Right
- Part time: 14,323 hours, 9,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT LEVELE OFF DURING CRUISE FL300,  UNCONTROLABLE HEAT IN CABIN FWD CABIN SENSOR LOOKS FAULTY. DIVERTED.    R & R THE NR  2 PACK ACM IAW AMM 21-51-00.  OPS CHECKED GOOD.
